The cold sweat and lightheadedness sometimes goes along with dumping:
However, Joy (couchtater) swears it's "liquid in, liquid out" and that the diarrhea will subside after you start eating more solids.
I will say this...when I had dumping during recovery, it never follow eating...I would be able to hear my stomach gurgling, but I wouldn't have diarrhea until a few hours later. TMI, but FYI...
The steroid taper does add a little muddiness to the whole picture. It's great that you can taper, though! Yay!
You are in the roughest part of the recovery. You'll have up and down days. I remember that Day 4 or 5 was especially difficult. On one of those days I started getting tons of saliva, and since swallowing wasn't fun, I just had lots of tissues handy and didn't swallow it all. That subsided after a couple of days.
Your wrap is becoming more swollen by the day. That's normal. Because of that, swallowing can get more difficult and uncomfortable. I remember at one point, it felt like I was swallowing a big bubble of air, and it hurt.
The recovery is what it is. Remember that you have had major surgery, and your upper GI tract went through an "extreme makeover"! There will be surgical pains, swelling, and swallowing problems. It gets better, though, but you can't rush it. If you can surrender to your recovery and follow it's lead (and it sounds like you're doing that), it will all be easier.
Don't worry about the weight loss. Some may be water loss due to cutting back on the steroids. Believe me, once you've recovered you'll have to be very careful not to gain it all back.
Nissen Fundoplication 2/09
Allergy/Asthma"Whatever you fight, you strengthen, and what you resist, persists.”
“Worry pretends to be necessary but serves no useful purpose”
“Accept - then act. Whatever the present moment contains, accept it as if you had chosen it. Always work with it, not against it.”